# SDR AALA20061039

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT HAND NUMBER THREE DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT AT LEFT HAND NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
